# SDR SCNA10007

- Difficulty date: October 1, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N712SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28219
- Aircraft time: 36,705 hours, 32,109 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND RT OVERWING EMERGENCY DOOR WINDOW LIGHT INOPERATIVE.  PLACED RT OVERWING EMERGENCY DOOR LIGHT ON MEL.
